MAUDE Adverse Event Report: MORTARA INSTRUMENT SCS S4 ENG 220V 32SL-32TEL 1200D FDCIB2; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)

MORTARA INSTRUMENT SCS S4 ENG 220V 32SL-32TEL 1200D FDCIB2; MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Model Number SCSYS-HAB-RDFEA
Medical Device Problem Codes Connection Problem (2900); Wireless Communication Problem (3283)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/01/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported connection issues between the surveyor central and the s4 telemetry devices.There was no patient injury reported.This incident was captured under hillrom complaint ref #(b)(4).
 
Additional Manufacturer Narrative
The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and ondemand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The data and analysis provided by the surveyor central station is reviewed, confirmed, and used by trained medical personnel in the diagnosis of patients with various conditions.The investigation is currently on going.A supplemental report will be submitted with investigation findings.
 
Event or Problem Description
The customer reported connection issues between the survey or central and the s4 telemetry devices.There was no patient injury reported.This incident was captured under hillrom complaint ref (b)(4).
 
Additional Manufacturer Narrative
During follow up it was confirmed that the customer had updated firmware on a customer owned cisco device, the upgrade caused an issue where not all data was transmitted on the wireless network.The software was rolled back to resolve the issue.The surveyor central station system is intended for monitoring of physiological signs, including cardiac and vital signs, for multiple patients within a medical facility.The system can receive, display and store data from up to a maximum of 64 multi-parameter patient monitors, mobile monitors, and/or telemetry systems.The system can support patient monitoring and telemetry monitoring modes simultaneously.Patient monitors can be surveyor s12 or s19 patient monitoring systems.Ambulatory telemetry transmitter and mobile monitor sources can be surveyor s4 systems.In patient monitoring mode, the patient monitors provide primary monitoring functionality while the surveyor central station system provides continuous secondary monitoring of patients including alarm reception and management, display and storage of parameters and waveforms including full-disclosure, automatic and ondemand generation of various printed reports using a network-attached printer.In telemetry monitoring mode, the surveyor central station provides primary monitoring of patients including display of values and waveforms, alarm generation and management, data storage, patient management and report printing functionality.Patients are monitored through telemetry, when moving in a defined area, of a variable size depending on layout and thickness of walls.In order to guarantee a proper signal transmission in each different situation, an antenna network can be installed according to customer needs.The data and analysis provided by the surveyor central station is reviewed, confirmed, and used by trained medical personnel in the diagnosis of patients with various conditions.There was no patient injury reported and it was confirmed that there was no device malfunction.The issue occurred during a planned update at the customers facility and the cause of the issue was with the customers network/ infrastructure.Therefore, hillrom does not consider this to be a reportable event.

Brand Name
SCS S4 ENG 220V 32SL-32TEL 1200D FDCIB2
Common Device Name
MONITOR, PHYSIOLOGICAL, PATIENT(WITH ARRHYTHMIA DETECTION OR ALARMS)
Manufacturer (Section D)
MORTARA INSTRUMENT
7865 n 86th street
milwaukee WI 53224
Manufacturer Contact
keighley crosthwaite
1069 state route 46 east
batesville, IN 47006
8129310130
MDR Report Key19859882
Report Number2183461-2024-00026
Device Sequence Number12641009
Product Code MHX
UDI-Device Identifier00732094317510
UDI-Public732094317510
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSCSYS-HAB-RDFEA
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/02/2024
Supplement Date Received by Manufacturer07/02/2024
Initial Report FDA Received Date07/30/2024
Supplement Report FDA Received Date09/25/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown